# SDR AALA201602299003

- Difficulty date: February 28, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 58,329 hours, 21,507 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Part number: 38002784
- Part serial: R10003
- Condition: Damaged
- Location: Apu
- Part time: 44,225 hours, 17,774 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DIRTY SOCK SMELL WITH APU BLEED AIR ON.  FOUND OIL LEAKING FROM THE OIL PUMP CAVITY VENT OIL LINE UNION, CORRECTED BY REPLACING A DEFECTIVE PACKING IAW AMM 49-91-45 & OIL LEAKING FROM THE TURBINE BEARING CAVITY VENT TUBES, WHICH WAS CORRECTED BY REPLACING A DEFECTIVE PACKING IAW AMM 49-91-53.  IN ADDITION THE APU WAS CLEANED IAW AMM 49-16-00-100-001.  A SATISFACTORY LEAK & OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ADDITIONAL LEAKS OR ODOR BEING NOTED.
